On a problem of Tamas Varga
Bulletin de la Société Mathématique de France, Volume 120 (1992) no. 4, p. 507-521
@article{BSMF_1992__120_4_507_0,
     author = {Erd\"os, P\'al and Jo\'o, M. and Jo\'o, Istv\'an},
     title = {On a problem of Tamas Varga},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {120},
     number = {4},
     year = {1992},
     pages = {507-521},
     doi = {10.24033/bsmf.2196},
     zbl = {0787.11002},
     mrnumber = {93m:11076},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1992__120_4_507_0}
}
Erdös, P.; Joó, M.; Joó, I. On a problem of Tamas Varga. Bulletin de la Société Mathématique de France, Volume 120 (1992) no. 4, pp. 507-521. doi : 10.24033/bsmf.2196. http://www.numdam.org/item/BSMF_1992__120_4_507_0/

[1] Erdös (P.), Révész (P.). - On a problem of Tamás Varga (in Hungarian, Mat. Lapok, t. 24, 1973, p. 273-282. | Zbl 0373.60035

[2] Erdös (P.), Révész (P.). - On the length of the longest head-run, Topics in information theory, Keszthely (Hungary), Colloq. Math. Soc. János Bolyai, t. 16, 1975, p. 219-228. | MR 57 #17788 | Zbl 0362.60044

[3] Erdös (P.), Rényi (A.). - On a new law of large numbers, J. Analyse Math., t. 22, 1970, p. 103-111. | MR 42 #6907 | Zbl 0225.60015

[4] Joó (I.). - On Riesz bases, Ann. Univ. Sci. Budapest Sect. Math., t. 31, 1988, p. 141-153. | MR 90i:42045 | Zbl 0674.46006

[5] Erdös (P.), Horváth (M.) and Joó (I.). - On the uniqueness of the expansion 1 = ∑ q-ni, Acta Math. Hungar., t. 58, 3-4, 1991. | Zbl 0747.11005

[6] Erdös (P.), Joó (I.) and Komornik (V.). - Characterization of the unique expansion 1 = ∑ q-ni and related problems, Bull. Soc. Math. France, t. 118, 1990, p. 377-390. | Numdam | Zbl 0721.11005

[7] Joó (I.) and Joó (M.). - On an arithmetical property of √2, Publ. Math., t. 39/1-2, 1991, p. 87-89. | MR 92j:11067 | Zbl 0766.11006

[8] Erdös (P.) and Joó (I.). - On the expansion 1 = ∑qni, Period. Math. Hungar., t. 23, 1, 1991, p. 27-30. | Zbl 0747.11006

[9] Frougny (Ch.). - Representation of numbers and finite automata. - Math. Systems Theory, to appear.

[10] Frougny (Ch.). - On the expansion of integers in non-integer basis. - Manuscript, 1991.

[11] Rauzy (G.). - Sur le développement en base non entière. - Colloque de Théorie des Nombres, Alger, 1989.

[12] Bogmér (A.), Horváth (M.) and Sövegjártó (A.). - On some problems of I. Joó, Acta Math. Hung., t. 58, 1-2, 1991. | MR 92m:11008 | Zbl 0766.11004

[13] Rényi (A.). - Representation for real numbers and their ergodic properties, Acta Math. Acad. Sci. Hungar., t. 8, 1957, p. 173-179. | MR 20 #3843 | Zbl 0079.08901

[14] Erdös (P.) and Joó (I.). - On the number of expansions 1 = ∑qni, Preprint of the Math. Inst. of the Hung. Acad. of Sci., n° 30, 1991.